# SDR RAIA2009051200001

- Difficulty date: May 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 23,476 hours, 22,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 7956 - IAD - PASSENGER DOOR WAS DIFFICULT TO OPEN FROM THE INSIDE OF THE AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE PERFORMED SEVERAL OPERATIONAL CHECKS OF THE PASSENGER DOOR IAW AMM PROCEDURES.  NO DEFECTS NOTED.
